# SDR SWAA2025120339614

- Difficulty date: November 25, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 60,650 hours, 31,478 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING TRAILING EDGE OTBD MAIN FLAP LOWER TRAILING EDGE COVE SKIN CREASED OVER FASTENER. IAW SRM 57-53-01-0I-3, TABLE 2, ITEM 5 FOR CLARIFICATION.  RT WING TRAILING EDGE OTBD MAIN FLAP LOWER TRAILING EDGE COVE SKIN DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 57-53-01-1A-3. FAULT RESOLVED ON ANOTHER FAULT REF EA 25-157-03256 AND TTG8Q0192NGU.  ENGINEERING PROVIDED EA 25-157-03256 FOR RT OTBD MAIN FLAP LOWER TRAILING EDGE COVE SKIN CREASED OVER FASTENER.
